Alert archive / California / Heavy Snow Warnings in 2008

Heavy Snow Warning 2, NWS Eureka, CA

January 30, 2008

NWS Eureka, CA issued this heavy snow warning at Jan 30, 2008, 11:44 AM PST. It took effect at Jan 31, 2008, 12:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2008, 11:44 AM PST (19:44 UTC)
In effect from
Jan 31, 2008, 12:00 AM PST
Expired
Jan 31, 2008, 3:07 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 301944
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1144 AM PST WED JAN 30 2008

CAZ003-004-311200-
/O.UPG.KEKA.WS.A.0002.080131T0600Z-080201T0200Z/
/O.NEW.KEKA.HS.W.0002.080131T0800Z-080201T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1144 AM PST WED JAN 30 2008

...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
PST THURSDAY NIGHT ABOVE 2000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
PST THURSDAY NIGHT. 

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF
RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA TONIGHT
THROUGH THURSDAY. LIGHT SNOW AND FLURRIES WILL PRECEDE THIS
SYSTEM THIS EVENING...BUT SNOW INTENSITY WILL INCREASE AND SPREAD
SOUTHEAST OVER THE REGION BEGINNING EARLY THURSDAY.

LIGHT SNOW CAN BE EXPECTED TO VALLEY FLOORS TONIGHT WITH LESS THAN 
2 INCHES EXPECTED. WET AND SLUSHY ADDITIONAL SNOW AMOUNTS OF 1 TO
2 INCHES CAN BE EXPECTED TO FALL INTO LOWER ELEVATION VALLEYS
THURSDAY DURING PERIODS OF HEAVIER SHOWERS.

ABOVE 2000 FEET...SNOW AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED FROM
MIDNIGHT TONIGHT UNTIL DAYBREAK THURSDAY...WITH ANOTHER 3 TO 6
INCHES LIKELY ACROSS THE WARNING AREA ABOVE 2000 FEET ON THURSDAY.

A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER
OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE
IN CASE OF AN EMERGENCY.

$$

CAZ076-311200-
/O.UPG.KEKA.WS.A.0002.080131T0600Z-080201T0200Z/
/O.NEW.KEKA.HS.W.0002.080131T1200Z-080201T0800Z/
MENDOCINO INTERIOR-
1144 AM PST WED JAN 30 2008

...HEAVY SNOW WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT
PST THURSDAY NIGHT ABOVE 2000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY
NIGHT. 

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF
RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA LATE TONIGHT
THROUGH THURSDAY. LIGHT SNOW AND FLURRIES WILL PRECEDE THIS SYSTEM
LATE TONIGHT...BUT SNOW INTENSITY WILL INCREASE AND SPREAD SOUTHEAST
OVER THE REGION BEGINNING EARLY THURSDAY.

LIGHT SNOW CAN BE EXPECTED TO VALLEY FLOORS TONIGHT WITH LESS THAN 
1 INCH OF ACCUMULATION OVERNIGHT. WET AND SLUSHY ADDITIONAL SNOW
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED TO FALL INTO LOWER
ELEVATION VALLEYS THURSDAY DURING PERIODS OF HEAVIER SHOWERS.

ABOVE 2000 FEET...SNOW AMOUNTS OF 2 INCHES OR LESS ARE EXPECTED
OVERNIGHT...BUT AN ADDITIONAL 2 TO 5 INCHES IS LIKELY ACROSS THE
WARNING AREA ABOVE 2000 FEET ON THURSDAY.

A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER 
OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE
IN CASE OF AN EMERGENCY.

$$

MC
3 follow-up statements
000 
WWUS46 KEKA 311210
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
410 AM PST THU JAN 31 2008

CAZ003-004-010115-
/O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
410 AM PST THU JAN 31 2008

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND
OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA THROUGH LATE
TONIGHT.

ESTIMATED SNOW AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN EARLY THIS
MORNING. ANOTHER 5 TO 6 INCHES IS EXPECTED ACROSS THE WARNING
AREA ABOVE 2000 FEET THROUGH THIS EVENING BEFORE SNOW SHOWERS
BEGIN TO TAPER OFF WITH AN ADDITIONAL ACCUMULATION OF UP TO 2
INCHES POSSIBLE BEFORE MIDNIGHT...MAKING TOTAL ACCUMULATIONS ABOVE
2000 FEET 8 TO 10 INCHES BY MIDNIGHT.

A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED.
POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

CAZ076-010115-
/O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/
MENDOCINO INTERIOR-
410 AM PST THU JAN 31 2008

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND
OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA THROUGH LATE
TONIGHT.

LIGHT SNOW BEGINNING TO FALL OVER THE HIGHER ELEVATIONS OF THE
WARNED AREA EARLY THIS MORNING. SNOW WILL CONTINUE TO INCREASE IN
COVERAGE THIS MORNING AND BEGIN TO ACCUMULATE ABOVE 2000 FEET BY
LATE MORNING. ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED ACROSS THE
WARNING AREA THROUGH THIS EVENING BEFORE SNOW SHOWERS BEGIN TO
TAPER OFF WITH AN ADDITIONAL ACCUMULATION OF UP TO 2 INCHES
POSSIBLE BEFORE MIDNIGHT...MAKING TOTAL ACCUMULATIONS ABOVE 2000
FEET 6 TO 8 INCHES BY MIDNIGHT.

A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED.
POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$
000 
WWUS46 KEKA 311753
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
952 AM PST THU JAN 31 2008

CAZ003-004-076-010800-
/O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
952 AM PST THU JAN 31 2008

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT ABOVE 2500 FEET...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. SNOW LEVELS WILL BEGIN TO FALL AS A COLD FRONT PUSHES
SLOWLY SOUTHEAST OVER THE REGION TODAY. 

THE NORTH COAST INTERIOR ZONE CAN EXPECT MAINLY RAIN BELOW 3000
FEET...CHANGING TO SHOWERS OF RAIN AND SNOW THIS AFTERNOON WITH
SNOW LEVELS DROPPING TO 2000 FEET BY THIS EVENING. SNOW AMOUNTS
OF 4 TO 6 INCHES SHOULD BE EXPECTED ABOVE 2500 FEET THROUGH THIS
EVENING.

OVER THE UPPER TRINITY ZONE AND ALL OF TRINITY COUNTY...PERIODS
OF SNOW...HEAVY AT TIMES WILL CONTINUE THROUGH THE DAY. SNOW
LEVELS WILL HOLD BETWEEN 1500 AND 2000 FEET....LOWERING TO 500 
TO 1000 FEET THIS EVENING AS SHOWERS BECOME MORE SCATTERED.
ADDITIONAL SNOW AMOUNTS OF 5 TO 8 INCHES ABOVE 2500 FEET CAN BE
EXPECTED THROUGH THIS EVENING. 

FOR THE MENDOCINO INTERIOR...MILDER AIR FROM THE OCEAN HAS
PENETRATED INLAND AREAS...ALLOWING SNOW LEVELS TO RISE TO 3000
FEET OR HIGHER. A COLD FRONT HOWEVER...CONTINUING A TRACK TOWARD
THE SOUTHEAST...WILL BRING SNOW LEVELS DOWN TO 2000 FEET BY LATE
AFTERNOON. MOST SNOW ACCUMULATIONS WILL REMAIN ABOVE 3000 FEET
THROUGH EARLY AFTERNOON. SNOW AMOUNTS OF 4 TO 8 INCHES CAN BE
EXPECTED THROUGH THIS EVENING ABOVE 3000 FEET. 2 TO 4 INCHES OF
SNOW ACCUMULATION CAN BE EXPECTED DOWN TO 2500 FEET FROM MID
AFTERNOON THROUGH THIS EVENING AS COLD AIR FILTERS IN FROM THE 
NORTHWEST OVER THE MENDOCINO INTERIOR.

A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED.
POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$
000 
WWUS46 KEKA 312307
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PST THU JAN 31 2008

...HEAVY SNOW WARNING CANCELED...

SNOW FALL ACTIVITY FOLLOWING A COLD FRONT MOVING SOUTHEAST THROUGH
THE REGION...HAS SHARPLY DIMINISHED IN COVERAGE. BURSTS OF HEAVY
SNOW IN PASSING SHOWERS WILL LIKELY STILL OCCUR AT ELEVATIONS ABOVE
2000 FEET AS COLD AIR FILTERS INTO THE REGION TONIGHT...BUT THE 
SCATTERED COVERAGE OF HEAVY SNOW SHOWERS DOES NOT WARRANT A HEAVY
SNOW WARNING.

CAZ003-004-076-010015-
/O.CAN.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
307 PM PST THU JAN 31 2008

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE HEAVY
SNOW WARNING. 

A COLD FRONT WILL PUSH SOUTHEAST THROUGH MOST OF NORTHWEST CALIFORNIA
BY NIGHTFALL. SNOW LEVELS WILL FALL TO LEVELS BETWEEN 1500 AND 2000
FEET THIS EVENING. RAIN AND SNOW SHOWERS ARE LIKELY OVERNIGHT...BUT
COVERAGE OF HEAVY SNOW SHOWERS WILL BE LIMITED...AND A HEAVY SNOW
WARNING IS NO LONGER NEEDED. ADDITIONAL SNOWFALL AMOUNTS HOWEVER
OF 1 TO 3 INCHES SHOULD BE EXPECTED ABOVE 2000 FEET OVERNIGHT ACROSS
INTERIOR ZONES.

$$

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this heavy snow warning went out at Jan 30, 4:25 AM PST, 7 hours 19 minutes earlier.

Area forecast discussion, Jan 30, 4:25 AM PST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
425 AM PST WED JAN 30 2008

.SYNOPSIS...A BRIEF BREAK IN THE INCLEMENT WEATHER EARLY TODAY
BEFORE ANOTHER PACIFIC STORM BRINGS RAIN AND SNOW TO NORTHWEST
CALIFORNIA TONIGHT INTO THURSDAY.
&&

.DISCUSSION...WEAK SHORT WAVE RIDGE WILL MOVE ACROSS THE REGION THIS
AM. BRIEF PERIODS OF SUNSHINE THIS MORNING COMBINED WITH LOW LEVEL
WAA WILL RAISE SNOW LEVELS TO 3000 TO 3500 FEET THIS AFTERNOON.
SOUTHERLY WINDS AHEAD OF THE NEXT FRONT WILL KEEP TEMPERATURES HIGH
ENOUGH TO PREVENT SNOW FROM ACCUMULATING TODAY. HOWEVER...EXPECT
ACCUMULATIONS TO BEGIN LATE TONIGHT AS COLDER AIR DRAINS INTO
THE VALLEYS. MODELS HAVE HAD A WARM BIAS IN REGARDS TO WAA WITH
RECENT SYSTEMS AND FEEL CONTINUE TO OVER FORECAST WARMING WITH THIS
SYSTEM AS WELL. MODELS REMAIN CONSISTENT WITH NEXT FRONT PUSHING
INTO THE NORTH COAST AROUND 18Z THU BUT DIFFER IN ONSET AND AMOUNTS
OF PRECIP. QPF FCST INDICATE MARGINAL WARNING CRITERIA ANTICIPATED
AND PREFER MAINTAIN CURRENT WINTER STORM WATCH AND ANALYZE 12Z DATA
PRIOR TO UPGRADING OR CANCELING. POST FRONTAL SHOWERS GRADUALLY
DECREASE INTO FRIDAY WITH ANOTHER BRIEF BREAK IN THE UNSETTLED
WEATHER. ANOTHER SYSTEM DIVES OUT OF THE GULF OF AK SAT BRINGING
ANOTHER ROUND OF RAIN AND SNOW TO THE REGION THIS WEEKEND. MODELS
CONTINUE TO SHOW RIDGING BUILDING INTO THE NE PACIFIC EARLY NEXT
WEEK WITH A BREAK IN CURRENT PATTERN EXPECTED TO LAST THROUGH THE
MIDDLE OF NEXT WEEK. BC
&&

.AVIATION...SCATTERED SHOWERS ACTIVITY AND OCCASIONAL MVFR
CONDITIONS WILL PERSIST TODAY AS WARMING ALOFT INCREASE STABILITY.
PATCHY FOG MAY DEVELOP EARLY THIS MORNING WITH LIGHT WINDS...SNOW
COVERED GROUNDS AND PARTIALLY CLEARING SKIES ACROSS THE INLAND
VALLEYS. DJB

&&

.MARINE...PRIMARY FORECAST CONCERN TODAY IS THE INCOMING NW SWELL.
ENP AND SWAN CONTINUE TO INDICATE NW SWELL BUILDING TO 19 FEET WITH
PERIODS NEAR 15 SECONDS THIS AFTERNOON AND EVENING. SOLUTIONS HAVE
BEEN TOO HIGH ON THE SIGNIFICANT WAVE HEIGHT FORECAST FOR THE LAST
SEVERAL DAYS. OFFSHORE BUOYS #5 DID REPORT SEAS OF 23-26 FEET WITH
PERIODS OF 14-16 SECONDS. DOING SIMPLE DECAY OVER 500-600NM FROM
BUOY #5 HAS SWELL AT 19 FT WITH PERIOD OF 17 SECONDS...ARRIVING
THIS AFTERNOON AND EVENING. REPORTS FROM BUOY #2 WERE NOT AS
SUPPORTIVE OF 18 FOOT SWELL SPREADING INTO NW CA WATERS TODAY. BUOY
#2 SHOWED PERIODS OF 12-13 SECONDS WITH SEAS 18-20 FEET...ABOUT 2-4
FEET UNDER THE ENP GUIDANCE. IT WILL BE CLOSE TO HIGH SURF ADVISORY
CRITERIA OF 18 FEET. THUS WILL LEAN IN DIRECTION OF CAUTION AND
UPGRADE THE HAZARDOUS SEAS ADVISORY TO A WARNING. A HIGH SURF
ADVISORY WILL ALSO BE NEEDED FOR THE POSSIBILITY OF DANGEROUS SURF
CONDITIONS DEVELOPING THIS AFTERNOON AND EARLY EVENING.  THE SWELL
SHOULD DECLINE AFTER MIDNIGHT TONIGHT...AS SOUTHERLY WINDS IN
ADVANCE OF THE NEXT FRONT RAMPS UP. WINDS APPEAR TO BE MARGINAL
GALE....25-30KT WITH 35-40KT. FOR NOW WILL HOLD OFF ON HOISTING A
WARNING SOUTH OF THE CAPE. BOTH THE NAM12 AND GFS SHOW THE STRONGEST
WINDS FROM ABOUT CAPE MENDOCINO NORTHWARD. ENP AND SWAN CONTINUE TO
SHOW 23-25 FOOT SWELL WITH PERIODS OF 16 SECONDS SPREADING INTO THE
WATERS THU NIGHT INTO FRI. THE SWAN MODEL WAS SLIGHTLY FASTER WITH
ARRIVAL OF THE 20 FOOTERS. FOR NOW...WILL UNDERCUT THE WAVE GUIDANCE
BY 4-6 FEET ON THU AND FRI. NEXT STORM COMING IN SAT...MAY GO LOW
END GALE...GUSTS TO 35-40KTS. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH WED NIGHT THROUGH THU AFTERNOON ABOVE 3000 FEET.

PT ST GEORGE TO CAPE MENDOCINO OUT TO 60 NM-
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL NOON PST
TODAY.
HAZARDOUS SEAS WARNING IN EFFECT FROM NOON PST TODAY THROUGH THIS
EVENING.
SMALL CRAFT ADVISORY FOR WINDS IN EFFECT THIS EVENING.
GALE WARNING IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING.

CAPE MENDOCINO TO PT ARENA OUT TO 60 NM-
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT THROUGH
LATE THURSDAY NIGHT.
SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY AFTERNOON.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 29, 7:14 PM PST, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
714 PM PST TUE JAN 29 2008

CAZ003-004-076-310315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
714 PM PST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON FOR ELEVATIONS ABOVE 3000 FEET.

ANOTHER PACIFIC STORM WILL BRING WIND AND SNOW TO NORTHWEST
CALIFORNIA LATE WEDNESDAY NIGHT AND THURSDAY. AT ELEVATIONS ABOVE
3000 FEET SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE ANTICIPATED.
LOCALLY SNOW MAY FALL AS LOW AS 2000 FEET WITH ACCUMULATIONS OF 1
TO 2 INCHES POSSIBLE. STRONG WIND GUSTS OF 40 TO 50 MPH ALONG
RIDGES AND EXPOSED AREAS ARE LIKELY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW
ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH.

In the hours before

Local storm report, Jan 30, 9:56 AM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
956 AM PST WED JAN 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     SNOW             10 N LAYTONVILLE        39.81N 123.48W
01/29/2008  M7.0 INCH        MENDOCINO          CA   TRAINED SPOTTER

            REPORT WAS 6-8 INCHES

0400 PM     SNOW             REDWAY                  40.12N 123.82W
01/28/2008  E4.0 INCH        HUMBOLDT           CA   PUBLIC

            NEAR GARBERVILLE AT 3125 FEET ELEV.

1000 AM     SNOW             REDWAY                  40.12N 123.82W
01/29/2008  E4.0 INCH        HUMBOLDT           CA   PUBLIC

            NEAR GARBERVILLE AT 3125 FEET ELEV.

1000 PM     SNOW             REDWAY                  40.12N 123.82W
01/29/2008  E2.0 INCH        HUMBOLDT           CA   PUBLIC

            NEAR GARBERVILLE AT 3125 FEET ELEV

0508 AM     SNOW             10 SSE PEANUT           40.33N 123.10W
01/30/2008  M4.0 INCH        TRINITY            CA   TRAINED SPOTTER

            3.6 INCHES NEW SNOW...TOTAL SNOW DEPTH 22 INCHES.

0530 AM     SNOW             2 NNE JUNCTION CITY     40.76N 123.04W
01/30/2008  M7.0 INCH        TRINITY            CA   TRAINED SPOTTER

0815 AM     SNOW             WILLITS                 39.40N 123.35W
01/30/2008  E0.0 INCH        MENDOCINO          CA   UTILITY COMPANY

            FLURRIES OCCURING ... 3 INCHES OF OLD SNOW ON GROUND.

&&

NORDQUIS

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:36 AM PSTHigh Surf AdvisoryEKA16 hr

Nearby

Heavy Snow Warnings in California, 2008Every heavy snow warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.